Resultados globales: 19 registros encontrados en 3.56 segundos.
Artículos, Encontrados 19 registros
Artículos Encontrados 19 registros  1 - 10siguiente  ir al registro:
1.
4-dimensional zero-Hopf bifurcation for polynomial differentials systems with cubic homogeneous nonlinearities via averaging theory / Feddaoui, Amina (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
The averaging theory of second order shows that for polynomial differential systems in ℝ4 with cubic homogeneous nonlinearities at least nine limit cycles can be born in a zero-Hopf bifurcation.
2020 - 10.1504/IJDSDE.2020.109106
International Journal of Dynamical Systems and Differential Equations, Vol. 10, Issue 4 (2020) , p. 321-328  
2.
N-dimensional zero-hopf bifurcation of polynomial differential systems via averaging theory of second order / Kassa, Sara (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
Using the averaging theory of second order, we study the limit cycles which bifurcate from a zero-Hopf equilibrium point of polynomial vector fields with cubic nonlinearities in ℝn. We prove that there are at least 3n-2 limit cycles bifurcating from such zero-Hopf equilibrium points. [...]
2020 - 10.1007/s10883-020-09501-6
Journal of Dynamical and Control Systems, (June 2020)  
3.
7 p, 395.3 KB Periodic solutions of a class of second-order differential / Bouderbala, Zeyneb (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
We study the periodic solutions of the second-order differential equations of the form ¨ x+3x˙ x+x3 +F(t)(˙ x+x2)+G(t)x+H(t) = 0, where the functions F(t), G(t) and H(t) are periodic of period 2 π in the variable t.
2016 - 10.4236/am.2016.73021
Applied Mathematics, Vol. 7, Num. 3 (February 2016) , p. 227-232
2 documentos
4.
18 p, 893.2 KB Periodic solutions for a class of Duffing differential equations / Feddaoui, Amina (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
We provide sufficient conditions for the existence of periodic solutions in the class of Duffing differential equations x" + c(t)x' + a(t)x + b(t)x3 = h(t,x), where the functions a(t), b(t), c(t) and h(t,x) are C2 and T-periodic in the variable t.
2019 - 10.2478/mjpaa-2019-0007
Moroccan Journal of Pure and Applied Analysis, Vol. 5, Issue 1 (June 2019) , p. 86-103
2 documentos
5.
17 p, 727.3 KB Periodic solutions for periodic second-order differential equations with variable potentials / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
We provide sufficient conditions for the existence of periodic solutions of the second-order differential equation with variable potentials -(px')'(t) - r(t)p(t)x'(t) + q(t)x(t) = f(t, x(t)), where the functions p(t) > 0, q(t), r(t) and f(t, x) are C and T-periodic in the variable t.
2018 - 10.1515/jaa-2018-0013
Journal of Applied Analysis, Vol. 24, Issue 2 (December 2018) , p. 127-137  
6.
6 p, 759.9 KB Periodic solutions for a class of non-autonomous Newton differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
We provide sufficient conditions for the existence of periodic solutions of the second-order non-autonomous differential equation x¨=-∇xV(t,x),in R, where V(t,x)=‖x‖22+εW(t,x) with W(t, x) a 2 π-periodic function in the variable t, ε is a small parameter, x∈ R and ∇xV(t,x)=(∂V∂x1,…,∂V∂xn). [...]
2016 - 10.1007/s12591-016-0333-7
Differential Equations and Dynamical Systems, (October 2016)  
7.
8 p, 630.9 KB Zero-Hopf Periodic Orbit of a Quadratic System of Differential Equations Obtained from a Third-Order Differential Equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)
We study the zero-Hopf bifurcation of the third-order differential equations x″'+(a1x+a0)x″+(b1x+b0)x'+x2=0,where a, a , b and b are real parameters. The prime denotes derivative with respect to an independent variable t. [...]
2019 - 10.1007/s12591-017-0375-5
Differential Equations and Dynamical Systems, Vol. 27, Issue 1-3 (January 2019) , p. 75-82  
8.
7 p, 266.0 KB Periodic solutions of some classes of continuous second-order differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)
We study the periodic solutions of the second-order differential equations of the form ẍ ± xn = µf (t), or ẍ ± $n = µf (t) are only continuous in t and locally-Lipschitz in x. $n = µf (t), where n = 4, 5, . [...]
2017 - 10.3934/dcdsb.2017022
Discrete and Continuous Dynamical Systems. Series B, Vol. 22 Núm. 2 (2017) , p. 477-482  
9.
8 p, 872.5 KB Zero-Hopf bifurcation in the generalized Michelson system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of two periodic solutions bifurcating from a zero-Hopf equilibrium for the differential system x ̇ =y, y ̇ =z, z ̇ =a by cz−x^2/2, where a, b and c are real arbitrary parameters. [...]
2016 - 10.1016/j.chaos.2015.11.013
Chaos, solitons and fractals, Vol. 89 (2016) , p. 228-231  
10.
10 p, 710.0 KB Periodic orbits of the generalized Friedmann-Robertson-Walker Hamiltonian systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of periodic solutions of the second order Hamiltonian system −x'' − λx = εV 'x (t, x), where ε is a small parameter, x ∈ R and V (t, x) is 2π-periodic in t. [...]
2013 - 10.1007/s10509-012-1314-0
Astrophysics and Space Science. An International Journal of Astronomy, Astrophysics and Space Science, Vol. 344 Núm. 1 (2013) , p. 45-50  

Artículos : Encontrados 19 registros   1 - 10siguiente  ir al registro:
Vea también: autores con nombres similares
2 Makhlouf, Amar
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.